# SDR USAA2011050291721

- Difficulty date: April 29, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 33,433 hours, 12,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32145410
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX - PHX - EEL - EMERGENCY POWER SUPPLY UNIT FAULT WHILE PERFORMING EMERGENCY EXIT LIGHT TEST.  MAINTENANCE REMOVED AND REPLACED EPSU BATTERY.
